# SDR SIMA20130114010

- Difficulty date: January 14, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,172 hours, 23,232 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE FORWARD LEFT VERTICAL STAB TO FUSELAGE ANGLE HAS A CRACK APPROX 1" LONG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD VERTICAL STAB TO FUSELAGE ANGLE IAW EO EM-53MR-2062. THE AIRCRAFT WAS RETURNED TO SERVICE.
